RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 26, Number 5  


Nikolaǐ Pavlovich Erugin
739

Ordinary Differential Equations
On uniqueness and completeness theorems for expansion in eigen- and associated functions of a nonlocal Sturm–Liouville operator on a finite interval
N. S. Bojinov
741
Singular perturbations in a stochastic linear-quadratic optimal control problem
V. Ya. Glizer
753
Solvability of a class of differential equations in a space of functions that are analytic in a nonconvex domain and that have a given order of growth
O. V. Gorina
760
Differential equations of orthogonal Bernstein–Szegő polynomials
Z. S. Grinshpun
769
Asymptotic behavior of the solutions of a second-order semilinear differential equation
V. M. Evtukhov
776
Isomonodromic deformations of Fuchsian families of systems of linear differential equations with bifurcation poles
V. P. Kostov
787
The existence of a hyperbolic integral set of a special periodic system
V. A. Pliss
800
Bifurcation values of the parameters of a system
S. E. Reshetnikov, G. S. Rychkov
808
The appearance of integral manifolds of genus $n\geq 1$ and of homoclinic structures from an infinitely distant part of the space
I. G. Rozet, V. V. Filinych
814

Partial Differential Equations
The Cauchy problem for the generalized Korteweg–de Vries equation with periodic initial data
P. E. Zhidkov
823
Applications of parabolic Pagni potentials to boundary value problems in mathematical physics. I
L. I. Kamynin
829
On a question on the generalized Tricomi problem that arises in the theory of the Laval nozzle. I
K. B. Sabitov
841
On the scattering problem for the Schrödinger operator with singular potential in the two-dimensional case. I
V. S. Serov
851
The Tricomi problem for a model system of equations in domains of special forms
T. V. Chekmarev
860

Integral Equations and Integral-Differential
Frequency criteria for dissipativity of integral equations
R. I. Alidema
873
On the solvability and structure of the solution space of singular integral equations with involution
A. A. Karelin
879
Linear integral equations of the third kind in weighted $L_2$ spaces. II
A. A. Kuleshov
890

Short Communications
On a class of effective difference schemes for solving elliptic equations in a domain of arbitrary form
T. G. Aleinikova
898
On the theory of coercive stability of two-layer difference schemes
N. Yu. Bakaev
898
An approach to the analysis of the stability of nonlinear systems
V. I. Verbitskii, A. N. Gorban'
900
Solution of a system of Volterra integral equations of first kind with a special function in the kernels
V. F. Volkodavov, I. N. Rodionova
903
Periodic solutions of one-dimensional and two-dimensional systems of differential equations with impulses
V. I. Guţu
904
On representations of solutions of Riccati matrix differential equation
V. N. Laptinskii, V. V. Pugin
906
Bounded almost periodic and periodic solutions of a first-order linear singularly perturbed hyperbolic system
N. G. Panfilov, V. I. Rozhkov
907
Kneser solutions of the generalized Emden–Fowler equation
V. A. Rabtsevich
910
On the structure of the Levinson center of a dissipative dynamical system with the hyperbolicity condition on the closure of the set of recurrent motions
D. N. Cheban
913
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019